# SDR R61A201802190198

- Difficulty date: February 19, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N651RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000072
- Aircraft time: 35,834 hours, 22,119 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

L2 DOOR LATCH INDICATOR MISSING. CLEANED AND LUBED ARM - DISARM INDICATOR, OPS CHECK GOOD IAW AMM 52-42-00.
